# SDR IPXA2016041402129

- Difficulty date: March 21, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AAA705523
- Condition: Corroded
- Location: Bs 1144
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, SHEAR TIE CORRODED IN CAC BS 1144 AT L52.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW DWG NAA6754, AAA7055, SRM 51-21-01, 51-33-01.
